Decomposition algorithms for submodular optimization with applications to parallel machine scheduling with controllable processing times

Shioura, A, Shakhlevich, N and Strusevich, VA (2015) Decomposition algorithms for submodular optimization with applications to parallel machine scheduling with controllable processing times. Mathematical Programming, 153 (2). pp. 495-534. ISSN 0025-5610

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Shioura, A
  • Shakhlevich, N
  • Strusevich, VA
Copyright, Publisher and Additional Information:

© The Author(s) 2014. This article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.

Keywords: Submodular optimization; Parallel machine scheduling; Controllable processing times; Decomposition
Dates:
  • Published: November 2015
  • Published (online): 17 September 2014
  • Accepted: 1 September 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Funding Information:
Funder
Grant number
EPSRC (Engineering and Physical Sciences Research Council)
EP/J019755/1
Depositing User: Symplectic Publications
Date Deposited: 11 Jul 2017 16:06
Last Modified: 23 Jun 2023 21:47
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s10107-014-0814-9
Open Archives Initiative ID (OAI ID):

Export

Statistics